# SDR FDEA2019080871808

- Difficulty date: July 27, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA729924
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT: APPROX STA 1781, X=-16.5 FLOOR BOARD SUPPORT EXTRUSTION. 1   CLIPNUT HOLE SHOWS CORROSION. (UNDERSIDE) MARKED. INSTALLED FLOOR BOARD SUPPORT PER DAC DWG AFA7299.
